×

Laguerre polynomial approach for solving linear delay difference equations. (English) Zbl 1211.65166

Summary: We present a numerical method for the approximate solution of \(m\)th-order linear delay difference equations with variable coefficients under the mixed conditions in terms of Laguerre polynomials. The aim of this article is to present an efficient numerical procedure for solving \(m\)th-order linear delay difference equations with variable coefficients. Our method depends mainly on a Laguerre series expansion approach. This method transforms linear delay difference equations and the given conditions into matrix equation which corresponds to a system of linear algebraic equation. The reliability and efficiency of the proposed scheme are demonstrated by some numerical experiments and performed on the computer algebraic system Maple.

MSC:

65Q10 Numerical methods for difference equations
39A12 Discrete version of topics in analysis

Software:

Maple
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ajello, W.G.; Freedman, H.I.; Wu, J., A model of stage structured population growth with density depended time delay, SIAM J. appl. math., 52, 855-869, (1992) · Zbl 0760.92018
[2] Hwang, C., Solution of a functional differential equation via delayed unit step functions, Int. J. syst. sci., 14, 9, 1065-1073, (1983) · Zbl 0509.93026
[3] Hwang, C.; Shih, Y.-P., Laguerre series solution of a functional differential equation, Int. J. syst. sci., 13, 7, 783-788, (1982) · Zbl 0483.93056
[4] El-Safty, A.; Abo-Hasha, S.M., On the application of spline functions to initial value problems with retarded argument, Int. J. comput. math., 32, 173-179, (1990) · Zbl 0752.65057
[5] Arikoglu, A.; Özkol, I., Solution of difference equations by using differential transform method, Appl. math. comput., 174, 1216-1228, (2006) · Zbl 1138.65309
[6] Derfel, G., On compactly supported solutions of a class of functional – differential equations, (), 255
[7] El-Safty, A.; Salim, M.S.; El-Khatib, M.A., Convergence of the spline function for delay dynamic system, Int. J. comput. math., 80, 4, 509-518, (2003) · Zbl 1022.65075
[8] Karakoç, F.; Bereketoğlu, H., Solutions of delay differential equations by using differential transform method, Int. J. comput. math., 86, 914-923, (2009) · Zbl 1167.65038
[9] Parand, K.; Razzaghi, M., Rational Chebyshev tau method for solving higher-order ordinary differential equations, Int. J. comput. math., 81, 73-80, (2004) · Zbl 1047.65052
[10] Tang, X.H.; Yu, J.S.; Peng, D.H., Oscillation and nonoscillation of neutral difference equations with positive and negative coefficients, Comput. math. appl., 39, 169-181, (2000) · Zbl 0958.39016
[11] Xiong, W.; Liang, J., Novel stability criteria for neutral systems with multiple time delays, Chaos solitons fract., 32, 1735-1741, (2007) · Zbl 1146.34330
[12] Zhou, J.; Chen, T.; Xiang, L., Robust synchronization of delayed neural networks based on adaptive control and parameters identification, Chaos solitons fract., 27, 905-913, (2006) · Zbl 1091.93032
[13] Zhang, Q.; Wei, X.; Xu, J., Stability analysis for cellular neural networks with variable delays, Chaos solitons fract., 28, 331-336, (2006) · Zbl 1084.34068
[14] Ocalan, O.; Duman, O., Oscillation analysis of neutral difference equations with delays, Chaos solitons fract., 39, 1, 261-270, (2009) · Zbl 1197.39004
[15] Zhu, Wei, Invariant and attracting sets of impulsive delay difference equations with continuous variables, Comput. math. appl., 55, 12, 2732-2739, (2008) · Zbl 1142.39312
[16] Sezer, M., A method for approximate solution of the second order linear differential equations in terms of Taylor polynomials, Int. J. math. educ. sci. technol., 27, 6, 821-834, (1996) · Zbl 0887.65084
[17] Gulsu, M.; Sezer, M., A method for the approximate solution of the high-order linear difference equations in terms of Taylor polynomials, Int. J. comput. math., 82, 5, 629-642, (2005) · Zbl 1072.65164
[18] Gulsu, M.; Sezer, M., Polynomial solution of the most general linear Fredholm integrodifferential-difference equations by means of Taylor matrix method, Complex variables, 50, 5, 367-382, (2005) · Zbl 1077.45006
[19] Gulsu, M.; Sezer, M., A method for the approximate solution of the high-order linear difference equations in terms of Taylor polynomials, Int. J. comput. math., 82, 5, 629-642, (2005) · Zbl 1072.65164
[20] Nas, Ş.; Yalçınbaş, S.; Sezer, M., A Taylor polynomial approach for solving high-order linear Fredholm integro-differential equations, Int. J. math. educ. sci. technol., 31, 2, 213-225, (2000) · Zbl 1018.65152
[21] Kanwal, R.P.; Liu, K.C., A Taylor expansion approach for solving integral equation, Int. J. math. educ. sci. technol., 20, 3, 411-414, (1989) · Zbl 0683.45001
[22] Fox, L.; Mayers, D.F.; Ockendon, J.R.; Tayler, A.B., On a functional differential equation, J. inst. math. appl., 8, 271-307, (1971) · Zbl 0251.34045
[23] Saaty, T.L., Modern nonlinear equations, (1981), Dover Publications, Inc. New York, p. 315 · Zbl 0148.28202
[24] Kreyszig, E., Introductory functional analysis with applications, (1978), John Wiley and Sons Inc. New York, p. 688 · Zbl 0368.46014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.